MathSciNet Relay Station
MathSciNet bibliographic data
MR719636 58F13 (82A05)
Hentschel, H. G. E.; Procaccia, Itamar The infinite number of generalized dimensions of fractals and strange attractors. Phys. D 8 (1983), no. 3, 435–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement